# SDR AALA980963

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, FORWARD GALLEY SERVICE DOOR EMERGENCY EXIT LIGHT IS INTERMITTENT.  RECONNECTED FORWARD LIGHT STRIP CORRECTLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
